# SDR CA110221002

- Difficulty date: February 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Corroded
- Part time: 4,341 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PRE-FLIGHT CHECK LIST, THE ACFT WAS SCHEDULED TO FLY THE FIRST FLIGHT FOLLOWING THE INACTIVITY PERIOD, HAVE FOUND ON THE ACFT I-DPCT (MSN 2029) THE CO-PILOT RUDDER PEDAL ASSY STUCK.  THE MAIN REASON FOR THE PROBLEM, DETECTED AFTER A TROUBLESHOOTING AND AFTER A PRELIMINARY PEDAL DISASSEMBLING, WAS THE CORROSION ON THE MATING SURFACE RAIL, LEAVING THE MECHANISM UNABLE TO WORK.  THE COMPONENT IS IDENTIFY WITH PN 215T90727-5 IAW PSP494 CH 27-21-00, FIG 1, PAGE 4 ITEM 10.
